MAUDE Adverse Event Report: SPINAL KINETICS M6-C; ARTIFICIAL CERVICAL DISC

SPINAL KINETICS M6-C; ARTIFICIAL CERVICAL DISC
Model Number CDM-635L
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Arthritis (1723)
Date of Event 01/25/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the lot history record, 129136, for the device did not reveal any non-conformances to specification or deviations in procedure.The device met the m6-c product specifications including the axial stiffness and flexural resistance specifications.The risk management files were reviewed and no new risks were identified.
 
Event or Problem Description
Information provided states that patient had m6-c implanted at c4/5 and 2 level fusion at c5/6 - c6/7 at unknown time.M6-c was explanted due to facet arthropthy and a fusion was performed.
 
Additional Manufacturer Narrative
A review of the lot history record, 129136, for the device did not reveal any non-conformances to specification or deviations in procedure.The device met the m6-c product specifications including the axial stiffness and flexural resistance specifications.The risk management files were reviewed and no new risks were identified.Based on the inspection of the retrieved m6-c, in conjunction with the clinical data, the device was likely functional at the time of removal, as reported.However, due to the extent of the damage to the fiber construct and with no radiographs, core, or sheath, this could not be confirmed through inspection.
 
Event or Problem Description

Brand Name
M6-C
Common Device Name
ARTIFICIAL CERVICAL DISC
Manufacturer (Section D)
SPINAL KINETICS
501 mercury drive
sunnyvale CA 94085
Manufacturer (Section G)
SPINAL KINETICS
501 mercury drive
sunnyvale CA 94085
Manufacturer Contact
ehab esmail
501 mercury drive
sunnyvale, CA 94085
MDR Report Key16436238
Report Number3004987282-2023-00002
Device Sequence Number11544829
Product Code MJO
UDI-Device Identifier00812388030025
UDI-Public00812388030025
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P170036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/15/2019
Device Model NumberCDM-635L
Device Catalogue NumberCDM-635L
Device Lot Number1292136
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/08/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/26/2023
Supplement Date Received by Manufacturer01/26/2023
Initial Report FDA Received Date02/24/2023
Supplement Report FDA Received Date06/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/15/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale